# SDR CA140805008

- Difficulty date: August 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 212030964003
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING WATER BUCKETING MISSION PILOT NOTICED 5" CRACK AT UPPER OTBD CORNER OF GLASS WINDSHIELD.  CAUSE UNKNOWN AT THIS TIME.  WINDSHIELD REPLACED WITH NEW PART.
